Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 1, Pages 59–72 (Mi dm1315)  

Frame classification of the reduced labeled blocks

Georgiy I. Kalmykov

P. N. Lebedev Research Center in Physics

Abstract: We describe a method of partitioning the given set of graphs into non-intersecting subsets each consisting of graphs with common frame. Sets of graphs having such representations are presented. The possibility to apply these representations to the derivation of asymptotic expansions in some problems of statistical mechanics is discussed.

Keywords: classification of graphs, enumeration of graphs, frame cycles.

DOI: https://doi.org/10.4213/dm1315

Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2016, 26:1, 1–11

Bibliographic databases:

UDC: 519.171.2
Received: 22.05.2013

Citation: Georgiy I. Kalmykov, “Frame classification of the reduced labeled blocks”, Diskr. Mat., 27:1 (2015), 59–72; Discrete Math. Appl., 26:1 (2016), 1–11

Citation in format AMSBIB
\Bibitem{Kal15}
\by Georgiy I. Kalmykov
\paper Frame classification of the reduced labeled blocks
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 1
\pages 59--72
\mathnet{http://mi.mathnet.ru/dm1315}
\crossref{https://doi.org/10.4213/dm1315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468141}
\elib{https://elibrary.ru/item.asp?id=23780135}
\transl
\jour Discrete Math. Appl.
\yr 2016
\vol 26
\issue 1
\pages 1--11
\crossref{https://doi.org/10.1515/dma-2016-0001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374106100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84958978776}


Linking options:
  • http://mi.mathnet.ru/eng/dm1315
  • https://doi.org/10.4213/dm1315
  • http://mi.mathnet.ru/eng/dm/v27/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:253
    Full text:79
    References:31
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021